|Authors:||Jovanović, Božidar||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Geometry and integrability of Euler-Poincaré-Suslov equations||Journal:||Nonlinearity||Volume:||14||Issue:||6||First page:||1555||Last page:||1567||Issue Date:||1-Jan-2001||Rank:||M21||ISSN:||0951-7715||DOI:||10.1088/0951-7715/14/6/308||Abstract:||
We consider non-holonomic geodesic flows of left-invariant metrics and left-invariant non-integrable distributions on compact connected Lie groups. The equations of geodesic flows are reduced to the Euler-Poincaré-Suslov equations on the corresponding Lie algebras. The Poisson and symplectic structures give rise to various algebraic constructions of the integrable Hamiltonian systems. On the other hand, non-holonomic systems are not Hamiltonian and the integration methods for non-holonomic systems are much less developed. In this paper, using chains of subalgebras, we give constructions that lead to a large set of first integrals and to integrable cases of the Euler-Poincaré-Suslov equations. Furthermore, we give examples of non-holonomic geodesic flows that can be seen as a restriction of integrable sub-Riemannian geodesic flows.
Show full item record
checked on May 28, 2023
checked on May 29, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.